# SDR DHL2001806596

- Difficulty date: March 29, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Broken
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - TAIL CONE EXTERIOR LT SIDE UPPER PART SKIN 02 EA BREAKS 1/2 INCH STA 1861-1868.   CUT TAIL CONE EXTERIOR RH SIDE UPPER PART SKIN AT STA 1868.168 IAW SRM 53-2-3 PAGE 7.  FABRICATED FILLER  IAW SRM 53-2-3 PAGE 1-2.  TREATED AND PRIMED IAW SRM 51-1-8B.  FABRICATED DOUBLER IAW SRM 53-2-3 PAGE 1-2.  STATUS-CLOSED.
